Complete Axiomatisations of Properties of Finite Sets

Thomas Ã…gotnes, Michal Walicki. Complete Axiomatisations of Properties of Finite Sets. Logic Journal of the IGPL, 16(3):293-313, 2008. [doi]

@article{AgotnesW08,
  title = {Complete Axiomatisations of Properties of Finite Sets},
  author = {Thomas Ã…gotnes and Michal Walicki},
  year = {2008},
  doi = {10.1093/jigpal/jzn008},
  url = {http://dx.doi.org/10.1093/jigpal/jzn008},
  tags = {completeness},
  researchr = {https://researchr.org/publication/AgotnesW08},
  cites = {0},
  citedby = {0},
  journal = {Logic Journal of the IGPL},
  volume = {16},
  number = {3},
  pages = {293-313},
}